# SDR NWAA093446314

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 45,320 hours, 5,732 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE OVEN AT LOCATION 1-26 BEGAN TO EMIT SMOKE DURING THE COOKING CYCLE.  THE FLIGHT CONTINUED ON TO NRT AND LANDED UNEVENTFULLY.  MAINTENANCE WOULD REPLACE BOTH THE AFFECTED OVEN AND OVEN CONTROLLER, THE SYSTEM OPERATED NORMALLY AFTER THE OVEN AND CONTROLLER WERE REPLACED.
